×

zbMATH — the first resource for mathematics

On the Joseph-Small additivity principle for Goldie ranks. (English) Zbl 0502.17007

MSC:
17B35 Universal enveloping (super)algebras
16Dxx Modules, bimodules and ideals in associative algebras
16P40 Noetherian rings and modules (associative rings and algebras)
16P60 Chain conditions on annihilators and summands: Goldie-type conditions
16D60 Simple and semisimple modules, primitive rings and ideals in associative algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] I.N. Bernstein : Modules over a ring of differential operators. Study of the fundamental solutions of equations with constant coefficients . Funct. Anal. Appl. 5 (1971) 89-101. · Zbl 0233.47031 · doi:10.1007/BF01076413
[2] W. Borho , P. Gabriel , and R. Rentschler : Primideale in Einhüllenden auflösbarer Lie-Algebren . Springer LN 357 (1973). · Zbl 0293.17005
[3] W. Borho and J.C. Jantzen : Über primitive Ideale in der Einhüllenden einer halbeinfachen Lie-Algebra . Invent. Math. 39 (1977) 1-53. · Zbl 0327.17002 · doi:10.1007/BF01695950 · eudml:142455
[4] W. Borho and H. Kraft : Über die Gelfand-Kirillov-Dimension . Math. Ann. 220 (1976) 1-24. · Zbl 0306.17005 · doi:10.1007/BF01354525 · eudml:162801
[5] W. Borho and R. Rentschler : Oresche Teilmengen in Einhüllenden Algebren . Math. Ann. 217 (1975) 201-210. · Zbl 0297.17004 · doi:10.1007/BF01436171 · eudml:162770
[6] N. Bourbaki : Algèbre commutative, Chap. 3 et 4 . Paris, Hermann 1967. · Zbl 0119.03603
[7] P. Gabriel and R. Rentschler : Sur la dimension des anneaux et ensembles ordonnés . C.R. Acad. Sci. Paris 265 (1967) 712-715. · Zbl 0155.36201
[8] I.M. Gelfand and A.A. Kirillov : Sur les corps liés aux algèbres enveloppantes des algèbres de Lie . Publ. IHES 31 (1966) 5-19. · Zbl 0144.02104 · doi:10.1007/BF02684800 · numdam:PMIHES_1966__31__5_0 · eudml:103872
[9] A.W. Goldie : The structure of Noetherian Rings , Springer LN 245 (1972) 213-321. · Zbl 0237.16004
[10] R. Gordon and J.C. Robson : Krull Dimension . Mem. AMS 133 (1973). · Zbl 0269.16017
[11] A. Joseph and L.W. Small : An additivity principle for Goldie rank . Israel J. Math. 31 (1978) 105-114. · Zbl 0395.17010 · doi:10.1007/BF02760541
[12] A. Joseph : Towards the Jantzen conjecture I, II . Compos. Math. 40 (1980) 35-67. · Zbl 0424.17004 · numdam:CM_1980__40_1_35_0 · eudml:89425
[13] A. Joseph : Kostant’s problem, Goldie rank and the Gelfand-Kirillov conjecture . Invent. Math. 56 (1980) 191-213. · Zbl 0446.17006 · doi:10.1007/BF01390044 · eudml:142695
[14] A. Joseph : Goldie rank in the enveloping algebra of a semisimple Lie algebra, I, II . J. Algebra 66 (1980) 269-306. · Zbl 0441.17004 · doi:10.1016/0021-8693(80)90217-3
[15] G. Krause , T.H. Lenagan and J.T. Stafford : Ideal invariance and Artinian quotient rings . J. Algebra 55 (1978) 145-154. · Zbl 0408.16002 · doi:10.1016/0021-8693(78)90196-5
[16] L. Levy : Torsion-free and divisible modules over non-integral domains . Canad. J. Math. 15 (1963) 132-151. · Zbl 0108.04001 · doi:10.4153/CJM-1963-016-1
[17] L.W. Small : Orders in Artinian rings . J. Algebra 4 (1966) 13-41. · Zbl 0147.28703 · doi:10.1016/0021-8693(66)90047-0
[18] P.F. Smith : On two-sided Artinian quotient rings . Glasgow Math. J. 13 (1972) 159-163. · Zbl 0243.16001 · doi:10.1017/S0017089500001592
[19] J.T. Stafford : Regular elements of Noetherian rings . Proc. 1978 Antwerp Conference, Marcel Dekker Co., New York. · Zbl 0428.16016
[20] J.T. Stafford : Noetherian full quotient rings . preprint, Cambridge-La Jolla 1980. · Zbl 0485.16009 · doi:10.1112/plms/s3-44.3.385
[21] J.T. Stafford : Stable structure of non-commutative Noetherian rings . J. Algebra 47 (1977) 244-267. · Zbl 0391.16009 · doi:10.1016/0021-8693(77)90224-1
[22] D. Vogan : A generalized \tau -invariant for the primitive spectrum of a semisimple Lie-algebra . Math. Ann. 242 (1979) 209-224. · Zbl 0387.17007 · doi:10.1007/BF01420727 · eudml:163283
[23] A. Joseph : Dimension en algèbre non-commutative, Cours de troisième cycle , Paris 1980 (unpublished notes).
[24] G. Bergman : Gel’fand-Kirillov-dimension can go up in extension modules. Communications in Algebra (to appear), preprint, Berkeley 1981. · Zbl 0466.16023 · doi:10.1080/00927878108822667
[25] R. Gordon : Artinian quotient rings of FBN-rings . J. Algebra 35 (1975) 304-307. · Zbl 0307.16003 · doi:10.1016/0021-8693(75)90052-6
[26] W. Borho : Invariant dimension and restricted extension of Noetherian rings; preprint, Wuppertal , June 1981 (to appear in Séminaire d’Algèbre (Dubreil-Malliavin), Springer Lecture Notes in Mathematics). · Zbl 0482.16015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.